MAUDE Adverse Event Report: TORAX MEDICAL, INC. 1.5T LINX, 14B; ANTI-REFLUX IMPLANT

TORAX MEDICAL, INC. 1.5T LINX, 14B; ANTI-REFLUX IMPLANT
Catalog Number LXMC14
Medical Device Problem Codes Device Appears to Trigger Rejection (1524); Patient Device Interaction Problem (4001)
Health Effect - Clinical Codes Dysphagia/ Odynophagia (1815); Insufficient Information (4580)
Date of Event 04/01/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported via clinical trial patient (b)(6) experience, dysphagia and "fullness" in throat.Relationship to study device: possible.
 
Additional Manufacturer Narrative
(b)(4).Date sent: 5/14/2024 lot number was received and dhr is pending review.When the review is completed, a supplemental medwatch will be sent with a summary of the evaluation.Additional information received: start date: 14 mar 2024 alert date: 09- may- 2024 country of event: us model: lxmc14 device lot number: 24939 date of surgery: (b)(6) 2021 adverse event term: dysphagia and "fullness" in throat patient details patient identifier: (b)(6) sex: female age (at time of consent): 61 years additional event details site awareness date: 2 may 2024 end date: 16 apr 2024 severity: moderate is the adverse event serious? no death: no date of death: blank life-threatening illness or injury: no permanent impairment of a body structure or a body function: no required in-patient hospitalization or prolongation of existing hospitalization: no admission date: blank discharge date: blank resulted in medical or surgical intervention: no led to fetal distress, fetal death or a congenital abnormality or birth defect: no relationship to study device: possible relationship to primary study procedure: possible if related to the procedure, indicate which procedure the event is related to: reimplant intervention/treatment: none: no dilation performed: yes indicate type of dilation? pneumatic date of dilation: 1 apr 2024 diagnostic intervention: no diagnostic imaging: yes drug therapy: no observation: no linx explant: no other surgical intervention: no other intervention/treatment: yes if other specify: egd to ascertain position of implant outcome: recovered/resolved according to the protocol and instructions for use, in the opinion of the investigator, is the adverse event expected/anticipated: no did this event result in the patient¿s discontinuation of the study? no log line 1 updated if event is serious and device related, according to the protocol and instructions for use, in the opinion of the investigator, is the adverse event expected/anticipated? : no => n/a.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Additional Manufacturer Narrative
(b)(4).Date sent: 5/20/2024.Additional information received: egd to ascertain position of implant: egd to ascertain position of implant, esophagram.
 
Additional Manufacturer Narrative
(b)(4).Date sent: 6/20/2024.Additional information received: if the event is marked as being related to the procedure, indicate which procedure the event is related to : reimplant index.A manufacturing record evaluation was performed for the finished device lot number 24939, and no non-conformances were identified.

Brand Name
1.5T LINX, 14B
Common Device Name
ANTI-REFLUX IMPLANT
Manufacturer (Section D)
TORAX MEDICAL, INC.
4545 creek road
cincinnati OH
Manufacturer Contact
kate karberg
475 calle c
guaynabo 
3035526892
MDR Report Key19308992
Report Number3008766073-2024-00085
Device Sequence Number17870298
Product Code LEI
UDI-Device Identifier00855106005349
UDI-Public00855106005349
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P100049
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Study
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/20/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/25/2023
Device Catalogue NumberLXMC14
Device Lot Number24939
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/09/2024
Supplement Date Received by Manufacturer05/16/2024
06/18/2024
Initial Report FDA Received Date05/14/2024
Supplement Report FDA Received Date05/20/2024
06/20/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/25/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age61 YR
Patient SexFemale